# SDR AALA201902220002

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 15,104 hours, 7,217 cycles
- Engine: Cfmint CFM565B7P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773E010000
- Part serial: 677311080
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO  UNABLE TO MAINTAIN CABIN PRESSURIZATION . THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE HP VALVE IAW AMM 36-11-51. OPS AND LEAK CHECKED GOOD.
